RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2008, Volume 87, Issue 5, Pages 314–318 (Mi jetpl57)  

This article is cited in 8 scientific papers (total in 8 papers)

METHODS OF THEORETICAL PHYSICS

Nonlinear equations linearized using the generalized Cole-Hopf substitutions and the exactly integrable models of the one-dimensional compressible fluid flows

V. M. Zhuravlev, D. A. Zinov'ev

Ulyanovsk State University, Ulyanovsk, 432970, Russia

Abstract: A new method to derive the nonlinear equations linearized using the substitutions extending the Cole-Hopf substitution to the Burgers equation is considered. A method to analyze the general structure of the solutions and to calculate the exact solutions in the problems of one-dimensional compressible fluid flows is developed on the basis of this approach. The cases of the ideal and viscous fluids are considered. The problem of the dynamics of dust-like matter at a zero pressure and the gas-dust mixture is analyzed.

Full text: PDF file (688 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2008, 87:5, 266–270

Bibliographic databases:

PACS: 02.30.Ik, 47.40.-x
Received: 27.12.2007
Revised: 04.02.2008

Citation: V. M. Zhuravlev, D. A. Zinov'ev, “Nonlinear equations linearized using the generalized Cole-Hopf substitutions and the exactly integrable models of the one-dimensional compressible fluid flows”, Pis'ma v Zh. Èksper. Teoret. Fiz., 87:5 (2008), 314–318; JETP Letters, 87:5 (2008), 266–270

Linking options:
  • http://mi.mathnet.ru/eng/jetpl57
  • http://mi.mathnet.ru/eng/jetpl/v87/i5/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 88:3 (2008), 164–166  mathnet  crossref  isi  elib
    2. V. M. Zhuravlev, Theoret. and Math. Phys., 158:1 (2009), 48–60  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Zhuravlev V.M., Zhuravlev A.V., Nelineinyi mir, 7:10 (2009), 763–771  elib
    4. Zhuravlev V.M., Zinov'ev D.A., Physics of Wave Phenomena, 18:4 (2010), 245–250  crossref  mathscinet  isi  scopus
    5. Zhuravlev V.M., Zinov'ev D.A., Physics of Wave Phenomena, 19:4 (2011), 313–317  crossref  adsnasa  isi  scopus
    6. Zhuravlev V.M., Zinovev D.A., Izvestiya vysshikh uchebnykh zavedenii. povolzhskii region. fiziko-matematicheskie nauki, 2012, no. 4, 174–190  elib
    7. A. N. Byzykchi, V. M. Zhuravlev, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(31) (2013), 193–199  mathnet  crossref  elib
    8. Zhuravlev V.M., J. Exp. Theor. Phys., 125:3 (2017), 420–433  crossref  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:351
    Full text:121
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019